# SDR GUUA05150701

- Difficulty date: May 15, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 22,670 hours, 27,231 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bushing
- Part number: NAS76A3107P
- Condition: Frozen
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED FLEET CAMPAIGN INSPECTION:  LEFT EMERGENCY EXIT DOOR INTERNAL BEARING BUSHING AT HANDLE FROZEN.  REPLACED BUSHING.
